Search the site

Volume 28, number 1 (2016)

Previous: volume 27, number 3 (2015) Next: volume 28, number 2 (2016) Up: volume list

Thomas de La Rochefoucauld
Signes locaux et nombres de Tamagawa
p. 1-38 Details
Vincent Pigno; Christopher Pinner
Binomial Character Sums Modulo Prime Powers
p. 39-53 Details
Yingpu Deng; Dandan Huang
Explicit primality criteria for $h\cdot 2^n\pm 1$
p. 55-74 Details
Abdelmejid Bayad; Gilles Robert
The Jacobi form $D_L,$ theta functions, and Eisenstein series
p. 75-88 Details
Malte Witte
Unit $L$-Functions for étale sheaves of modules over noncommutative rings
p. 89-113 Details
Mohammad Sadek; Nermine El-Sissi
Edwards Curves and Gaussian Hypergeometric Series
p. 115-124 Details
Fabrizio Andreatta; Carlo Gasbarri
Deformation of torsors under monogenic group schemes
p. 125-143 Details
Barry Mazur; Karl Rubin
Controlling Selmer groups in the higher core rank case
p. 145-183 Details
Barry Mazur; Karl Rubin
Refined class number formulas for $\mathbb{G}_m$
p. 185-211 Details
Moshe Jarden; Carlos Videla
Fields on the Bottom
p. 213-219 Details
Adam Gamzon
Unobstructed Hilbert modular deformation problems
p. 221-236 Details
Mehmet Haluk Şengün; Seyfi Türkelli
Lower Bounds on the Dimension of the Cohomology of Bianchi Groups via Sczech Cocyles
p. 237-260 Details
Mariusz Urbański; Anna Zdunik
Continuity of the Hausdorff Measure of Continued Fractions and Countable Alphabet Iterated Function Systems
p. 261-286 Details
Alain Togbé
Corrigendum to “Complete Solutions of a Family of Cubic Thue Equations” [Journal de Théorie des Nombres de Bordeaux 18 (2006), 285-298]
p. 287-288 Details
Previous: volume 27, number 3 (2015) Next: volume 28, number 2 (2016) Up: volume list